Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA351 Special functions"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Number of items at this level: 14.

Clarkson, P.A. (2008) The fourth Painleve equation. In: Guo, Li and Sit, William Y, eds. Differential Algebra and Related Topics. World Scientific, Singapore. ISBN 978-981-283-371-6. (Full text available)
[img]
Preview

Clarkson, Peter (2013) Recurrence coefficients for discrete orthonormal polynomials and the Painlevé equations. Journal of Physics A: Mathematical and Theoretical, 46 (18). ISSN 1751-8113. (Full text available)
[img]
Preview

Clarkson, Peter and Jordaan, Kerstin (2014) The relationship between semi-classical Laguerre polynomials and the fourth Painlevé equation. Constructive Approximation, 39 (1). pp. 223-254. ISSN 0176-4276. (Full text available)
[img]
Preview

Kalli, M. and Walker, S.G. (2008) Mixtures of Stick-Breaking Processes. Centre for Health Services Studies, 22 pp. (Full text available)
[img]
Preview

Loureiro, Ana F. (2008) Hahn's generalized problem and corresponding Appell sequences. Doctor of Philosophy (Ph.D.) thesis, Faculty of Sciences, University of Porto. (Full text available)
[img]
Preview

Loureiro, Ana F. (2010) New results on the Bochner condition about classical orthogonal polynomials. Journal of Mathematical Analysis and Applications, 364 (2). pp. 307-323. ISSN 0022-247X. (The full text of this publication is not available from this repository)

Loureiro, Ana F. and Maroni, P. (2011) Around q-Appell polynomial sequences. Ramanujan Journal, 26 (3). pp. 311-321. ISSN 1382-4090. (The full text of this publication is not available from this repository)

Loureiro, Ana F. and Maroni, P. (2012) Polynomial sequences associated with the classical linear functionals. Numerical Algorithms, 60 (2). pp. 297-314. ISSN 1017-1398. (The full text of this publication is not available from this repository)

Loureiro, Ana F. and Maroni, P. (2008) Quadratic decomposition of Appell sequences. Expositiones Mathematicae, 26 (2). pp. 177-186. ISSN 0723-0869. (The full text of this publication is not available from this repository)

Loureiro, Ana F. and Maroni, P. (2011) Quadratic decomposition of Laguerre polynomials via lowering operators. Journal of Approximation Theory, 163 (7). pp. 888-903. ISSN 0021-9045. (The full text of this publication is not available from this repository)

Loureiro, Ana F. and Maroni, P. and Rocha, Z. da (2006) The generalised Bochner condition about classical orthogonal polynomials revisited. Journal of Mathematical Analysis and Applications, 322 (2). pp. 645-667. ISSN 0022-247X. (The full text of this publication is not available from this repository)

Loureiro, Ana F. and Maroni, P. and Yakubovich, S. (2011) On a polynomial sequence associated with the Bessel operator. Proceedings of the American Mathematical Society . ISSN 0002-9939. (Submitted) (The full text of this publication is not available from this repository)

Loureiro, Ana F. and Yakubovich, S. (2013) Central factorials under the Kontorovich–Lebedev transform of polynomials. Integral Transforms and Special Functions, 24 (3). ISSN 1065-2469. (The full text of this publication is not available from this repository)

Torre, A. and Evans, W.A.B. and El Gawhary, O. and Severini, S. (2008) Relativistic Hermite polynomials and Lorentz beams. Journal of Optics A: Pure and Applied Optics, 10 (11). pp. 1-16. ISSN 1464-4258 . (Full text available)
[img]
Preview

This list was generated on Sun Apr 20 09:47:34 2014 BST.